# SDR CALA2025110911008

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N29991
- Make and model: Boeing 787-9
- Aircraft serial: 37071
- Aircraft time: 3,978 hours, 394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST24017525
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,956 hours, 392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURNING ON DURING FLIGHT AT SEATS  45D&G. AHM & CMCF ALSO SHOWS MMSG 33-12116 & 32-12127. FEW RESET ATTEMPTS HAVE BEEN MADE STILL HITTING. DUE TO HISTORY NEED TO REPLACE THE FOLLOWING 3 WELLS UNIT & LOAD/CHECK CORRECT SOFTWERE IS INSTALLED. FOR THE MMSGS M3351090 (CLASS 16), M3351WG04 (CLASS 27). FOR ISSUE AT 45 D&G M3351092 (CLASS 20). REF SSM DMC-B787-A-33-51-10-02A-054A-D. DMC-B787-A-33-51-13-08A- 054A-D. & AMM 33-51-07.   PERFORMED EMERGENCY LIGHT SYS CONFIG WBU 16 AND WBU 27 NOT IN NETWORK & LS3722366 ELS DB & OPS NOT AVAILABLE.  DURING INITIAL EVAL, FOUND WCU 16 WITH NO BATTERY INSTALLED. ONLY WCU 16 & WCU 27 NOT SHOWING ON SYS CONFIG, WCU 20 SHOWED UP NORMAL.  R & R WCU 16 & WCU 27. AND INSTALLED NEW BATTERY TO WCU 16.  SOFTWARES LOADED WITH NO ISSUES, NETWORK FULLY FORMED & ALL LIGHTS OPS CHECKED NORMAL, NO CURRENT FAULTS OR MESSAGES. REF AMM B787-A-33-51-00-00C-320A-A & AMM 33-51-07.
